Year 2021, Volume , Issue 35, Pages 20 - 31 2021-06-30

Fuzziness on Hopf Algebraic Structures with Its Application

Munir AHMED [1] , Tahir MAHMOOD [2] , Muhammad MUNIR [3]


The objective of writing this manuscript is to apply the concept of fuzzy set on some basic Hopf algebraic structures. In this manuscript, the novel concepts of fuzzy Hopf subalgebra, fuzzy Hopf ideal, and fuzzy H-submodule are proposed. Some properties of these concepts are discussed, and some significant results are also proved in it. The advantages of the proposed work are also studied in it. The application of the proposed work is also discussed in it.
Fuzzy Hopf subalgebra, fuzzy Hopf ideal, fuzzy H-submodule
  • H. Hopf, Uber die Topologie der Gruppen-Mannigfaltigkeiten und ihrer Verallgemeinerungen, Annals of Mathematics 42(1) (1941) 22-52.
  • H. Hopf, Uber den Rang Geschlossener Liescher Gruppen, Commentarii Mathematici Helvetici 13 (1940) 119-143.
  • E. Abe, Hopf Algebras, Cambridge University Press, 1997.
  • M. Cohen, D. Fishman, Hopf Algebra Actions, Journal of Algebra 100 (1986) 363-379.
  • S. Montgomery, Hopf Algebras and Their Actions on Rings, CBMS Regional Conference Series in Mathematics 82 (1993).
  • S. Majid, Physics for Algebraists: Non-Commutative and Non-Cocomutative Hopf Algebras by a Bicrossproduct Construction, Journal of Algebra 130 (1990) 17-64.
  • L. M. Ionescu, M. Marsalli, A Hopf Algebra Deformation Approach to Renormalization, (2003) arXiv:hep-th/0307112 2003.
  • S. Majid, Hopf Algebra for Physics at the Plank Scale, Classical and Quantum Gravity5(12) (1988) 1587-1606.
  • M. E. Sweedler, Hopf Algebras, Benjamin New-York, 1969.
  • R. J. Blattner, M. Cohen, S. Montgomery, Cross Products and Inner Actions of Hopf Algebras, Transactions of the American Mathematical Society 298(2) (1986) 671-711.
  • S. Montgomery, Indecomposable Coalgebras, Simple Comodules and Pointed Hopf Algebras, Proceedings of the AMS - American Mathematical Society123 (1995) 2343-2351.
  • J. W. Milnor, J. C. Moore, On the Structures of Hopf Algebras, Annals of Mathematics 81 (1965) 211-264.
  • L. A. Zadeh, Fuzzy Sets, Information and Control 8(3) (1965) 338-353.
  • A. Rosenfeld, Fuzzy Groups, Journal of Mathematical Analysis and Applications 35 (1971) 512-517.
  • M. M. Zahedi, R. Ameri, Fuzzy Exact Sequence in Category of Fuzzy Modules, Journal of Fuzzy Mathematics (1994) 409-424.
  • M. Yamin, P. K. Sharma, Group Actions on Fuzzy Modules, Applied Mathematics 7 (2016) 413-421.
  • M. M. Zahedi, Some Results on L-fuzzy Modules, Fuzzy Sets and Systems 55 (1993) 355-361.
  • F. Z. Pan, Fuzzy Finitely Generated Modules, Fuzzy Sets and Systems 21 (1987) 105-113.
  • W. Chen, M. Akram, Fuzzy Subcoalgebras and Fuzzy Subcomodules, Journal of Algebra and Applied Mathematics (10) (2012) 15-32.
  • K. S. Abdulkhalikov, M. S. Tulenbaev, U. U. Umirbaev, On Fuzzy Subalgebras, Fuzzy Sets and Systems 93 (1988) 257-262.
  • W. Chen, Fuzzy Subcoalgebras and Duality, Bulletin of the Malaysian Mathematical Sciences Society 32(3) (2009) 283-294.
  • W. Chen, G. Wenxu, Fuzzy Subbialgebras and Duality, Utilitas Mathematica 87 (2012) 13-20.
  • R. Rasuli, Norms over Fuzzy Lie Algebra, Journal of New Theory 15 (2017) 32-38.
  • S. M. Khalil, New Category of the Fuzzy d-Algebras, Journal of Taibah University for Science 12(2) (2018) 143-149.
  • W. Chen, Y. Guan, The Dual of Generalized Fuzzy Subspaces, Journal of Applied Mathematics Article ID 932014 (2012) 9 pages.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0003-4335-6560
Author: Munir AHMED (Primary Author)
Institution: Islamabad Model College For Boys
Country: Pakistan


Orcid: 0000-0003-4806-8832
Author: Tahir MAHMOOD
Institution: International Islamic University
Country: Pakistan


Orcid: 0000-0002-4976-4074
Author: Muhammad MUNIR
Institution: International Islamic University
Country: Pakistan


Dates

Publication Date : June 30, 2021

Bibtex @research article { jnt846538, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {20 - 31}, doi = {10.53570/jnt.846538}, title = {Fuzziness on Hopf Algebraic Structures with Its Application}, key = {cite}, author = {Ahmed, Munir and Mahmood, Tahir and Munır, Muhammad} }
APA Ahmed, M , Mahmood, T , Munır, M . (2021). Fuzziness on Hopf Algebraic Structures with Its Application . Journal of New Theory , (35) , 20-31 . DOI: 10.53570/jnt.846538
MLA Ahmed, M , Mahmood, T , Munır, M . "Fuzziness on Hopf Algebraic Structures with Its Application" . Journal of New Theory (2021 ): 20-31 <https://dergipark.org.tr/en/pub/jnt/issue/63272/846538>
Chicago Ahmed, M , Mahmood, T , Munır, M . "Fuzziness on Hopf Algebraic Structures with Its Application". Journal of New Theory (2021 ): 20-31
RIS TY - JOUR T1 - Fuzziness on Hopf Algebraic Structures with Its Application AU - Munir Ahmed , Tahir Mahmood , Muhammad Munır Y1 - 2021 PY - 2021 N1 - doi: 10.53570/jnt.846538 DO - 10.53570/jnt.846538 T2 - Journal of New Theory JF - Journal JO - JOR SP - 20 EP - 31 VL - IS - 35 SN - 2149-1402- M3 - doi: 10.53570/jnt.846538 UR - https://doi.org/10.53570/jnt.846538 Y2 - 2021 ER -
EndNote %0 Journal of New Theory Fuzziness on Hopf Algebraic Structures with Its Application %A Munir Ahmed , Tahir Mahmood , Muhammad Munır %T Fuzziness on Hopf Algebraic Structures with Its Application %D 2021 %J Journal of New Theory %P 2149-1402- %V %N 35 %R doi: 10.53570/jnt.846538 %U 10.53570/jnt.846538
ISNAD Ahmed, Munir , Mahmood, Tahir , Munır, Muhammad . "Fuzziness on Hopf Algebraic Structures with Its Application". Journal of New Theory / 35 (June 2021): 20-31 . https://doi.org/10.53570/jnt.846538
AMA Ahmed M , Mahmood T , Munır M . Fuzziness on Hopf Algebraic Structures with Its Application. JNT. 2021; (35): 20-31.
Vancouver Ahmed M , Mahmood T , Munır M . Fuzziness on Hopf Algebraic Structures with Its Application. Journal of New Theory. 2021; (35): 20-31.
IEEE M. Ahmed , T. Mahmood and M. Munır , "Fuzziness on Hopf Algebraic Structures with Its Application", Journal of New Theory, no. 35, pp. 20-31, Jun. 2021, doi:10.53570/jnt.846538